On quasiregular polynomial mappings
Colloquium Mathematicum, Tome 75 (1998) no. 1, pp. 79-89
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_75_1_79_89,
author = {Ewa Ligocka},
title = {On quasiregular polynomial mappings},
journal = {Colloquium Mathematicum},
pages = {79--89},
year = {1998},
volume = {75},
number = {1},
doi = {10.4064/cm-75-1-79-89},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-75-1-79-89/}
}
Ewa Ligocka. On quasiregular polynomial mappings. Colloquium Mathematicum, Tome 75 (1998) no. 1, pp. 79-89. doi: 10.4064/cm-75-1-79-89
Cité par Sources :